# SDR YENA20150517124

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 46,260 hours, 16,250 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 354741
- Condition: Failed
- Location: Cabin Pressure
- Part time: 46,267 hours, 16,250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED, CABIN PRESSURE LOSS, ALTITIDE 33,000 FT, SYSTEM 1 FAULT, AUTOMATIC CABIN PRESSURE CONTROL SYSTEM- CPC1, AUTOMATIC CABIN PRESSURE CONTROL SYSTEM- CPC1, R & R CPC 1 IAW AMM 21-31-34. OPS CHECK GOOD IAW AMM 21-31-00-710-002-A.  OPS CHECK OF OUT FLOW VALVE GOOD IAW AMM 21-31-00-710-003-A.
